# SDR SIMA20150911002

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 37,410 hours, 33,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER EXIT LIGHT HARD TO SEE WHEN SET TO ON.  R & R AFT CEILING EMER EXIT SIGN LIGHT IAW AMM 33-50-15.  OPERATIONS CHECKED GOOD.
